A Note on Omitting Types in Propositional Logic

Authors

  • Oren Kolman Department of Pure Mathematics and Mathematical Statistics, University of Cambridge Wilberforce Road, Cambridge, CB3 0WB, England

Abstract

Analogues of the classical omitting types theorems of first-order logic are proved for propositional logic. For an infinite cardinal $\kappa$, a sufficient criterion is given for the omission of $\kappa$-many types in a propositional language with $\kappa$ propositional variables.

Downloads

Published

2015-05-27

How to Cite

Kolman, O. (2015). A Note on Omitting Types in Propositional Logic. Armenian Journal of Mathematics, 7(1), 1–5. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/107

Issue

Section

Articles